American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13C05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 36 of 36 found      Go to page: 1 2

[31] Winfried Bruns. The Eisenbud-Evans generalized principal ideal theorem and determinantal ideals . Proc. Amer. Math. Soc. 83 (1981) 19-24. MR 619972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Raymond C. Heitmann. A negative answer to the prime sequence question . Proc. Amer. Math. Soc. 77 (1979) 23-26. MR 539623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Robert O. Stanton. Relative $S$-invariants . Proc. Amer. Math. Soc. 65 (1977) 221-224. MR 0447206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Philip Quartararo and H. S. Butts. Finite unions of ideals and modules . Proc. Amer. Math. Soc. 52 (1975) 91-96. MR 0382249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] E. W. Johnson and J. P. Lediaev. Join-principal elements in Noether lattices . Proc. Amer. Math. Soc. 36 (1972) 73-78. MR 0306174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] William Heinzer and Jack Ohm. The finiteness of $I$ when $R[X]/I$ is $R$-flat. II . Proc. Amer. Math. Soc. 35 (1972) 1-8. MR 0306177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 36 of 36 found      Go to page: 1 2